On some integral inequalities involving Chebyshev weight function
Colloquium Mathematicum, Tome 18 (1967) no. 1, pp. 147-150
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
A. Krzywicki 1 ; A. Rybarski 1
@article{10_4064_cm_18_1_147_150,
author = {A. Krzywicki and A. Rybarski},
title = {On some integral inequalities involving {Chebyshev} weight function},
journal = {Colloquium Mathematicum},
pages = {147--150},
year = {1967},
volume = {18},
number = {1},
doi = {10.4064/cm-18-1-147-150},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-18-1-147-150/}
}
TY - JOUR AU - A. Krzywicki AU - A. Rybarski TI - On some integral inequalities involving Chebyshev weight function JO - Colloquium Mathematicum PY - 1967 SP - 147 EP - 150 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-18-1-147-150/ DO - 10.4064/cm-18-1-147-150 LA - en ID - 10_4064_cm_18_1_147_150 ER -
A. Krzywicki; A. Rybarski. On some integral inequalities involving Chebyshev weight function. Colloquium Mathematicum, Tome 18 (1967) no. 1, pp. 147-150. doi: 10.4064/cm-18-1-147-150
Cité par Sources :